# SDR HALA20240412092

- Difficulty date: April 11, 2024
- Submitted: April 12, 2024
- Operation: Air carrier
- Aircraft: N220HA
- Make and model: Airbus A321-271N
- Aircraft serial: 8872
- Aircraft time: 9,797 hours, 2,193 cycles
- System (JASC): 2930 · Hydraulic Indicating System
- Part: Accumulator
- Part number: UNKNOWN
- Condition: Ruptured
- Location: Green Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - DURING SYSTEM ACCUMULATOR SERVICEING FOUND GREEN SYSTEM ACCUMULATOR (1070GM) RUPTURE DAIAPHRAM. INOP. REPLACED GREEN HYDRAULIC SYS ACCUM & GAGE REF. AMM 29-11-42. OPS CHECK LEAK CHECK GOOD. OK FOR SVC.
